MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE TABLET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB10027
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that before a cori assisted ukr procedure, the real intelligence tablet would remain constantly black, and the indicator light on the front of the tablet flashes green and orange alternately.The indicator light on the cori control unit lights up white all the time.Procedure continued with manual instruments, without a delay or injury.
 
Additional Manufacturer Narrative
H3, h6: the real intelligence tablet, part number rob10027, serial number (b)(6), intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.Log files although submitted would have no information to add to the investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.Refer to the real intelligence cori for knee arthroplasty user manual, section getting started: real intelligence¿ cori¿ quick start guide, connecting the components for proper set up and handling.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with tablet failure.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: (b)(4).
 
Additional Manufacturer Narrative
The real intelligence tablet, part # rob10027, serial # (b)(6), intended for use in treatment, was returned for evaluation.A relationship between the reported event and the device was established.Nothing was identified visually that contributed to the reported problem.A functional evaluation was performed.The reported problem was confirmed.Tests found that the touchscreen and backlighting of the tablet are functioning normally, but the video display is not receiving signal.The most likely cause is a faulty internal displayport connection for the tablet's screen or malfunctioning video board in the tablet.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.Refer to the real intelligence cori for knee arthroplasty user manual, section getting started: real intelligence¿ cori¿ quick start guide, connecting the components for proper set up and handling.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.Internal complaint reference number: (b)(4).

Brand Name
REAL INTELLIGENCE TABLET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14830692
Report Number3010266064-2022-00508
Device Sequence Number2367238
Product Code OLO
UDI-Device Identifier00885556757451
UDI-Public00885556757451
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB10027
Device Catalogue NumberROB10027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Supplement Date Received by Manufacturer08/22/2022
08/22/2022
11/17/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date09/08/2022
10/11/2022
11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown